Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What is the treatment for redness on face and puffy eyes caused by allergy to face firming activator?

Jan 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 5928 Questions
I used dr perricone face firming activator for 5 days now I have a super red face like sunburn, and puffy eyes what do I do now hat do I put on my face if feels dry and swollen, I am putting cortisone 10 on it
Posted Wed, 22 Jan 2014 in Skin Hair and Nails
Answered by Dr. Kakkar S. 29 minutes later
Brief Answer: Possibility of Irritant Contact Dermatitis Detailed Answer: Hi. Thanks for posting your concern at XXXXXXX I would think that you have developed Contact Dermatitis (?Irritant). If i was your treating doctor i would have asked you to use a gentle non- soap based cleanser twice daily along with a moderately potent topical steroid like Fluticasone Propionate twice daily for 5-7 days. For acute swelling and redness and discomfort, may be i would have considered a week of oral steroids too. I think that should be enough to resolve it completely within 5-7 days. take care regards
Above answer was peer-reviewed by
Follow-up: What is the treatment for redness on face and puffy eyes caused by allergy to face firming activator? 48 minutes later
Answered by Dr. Kakkar S. 17 minutes later
Brief Answer: You are welcome Detailed Answer: Thanks for posting on XXXXXXX take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor